On the local existence and blow-up for generalized SQG patches

نویسندگان

چکیده

We study patch solutions of a family transport equations given by parameter \(\alpha \), \(0< \alpha <2\), with the cases =0\) and =1\) corresponding to Euler surface quasi-geostrophic respectively. In this paper, using several new cancellations, we provide following results. First, prove local well-posedness for \(H^{2}\) patches in half-space setting \(0<\alpha < 1/3\), allowing self-intersection fixed boundary. Furthermore, are able extend range \) which finite time singularities have been shown Kiselev et al. (Commun Pure Appl Math 70(7):1253–1315, 2017) (Ann 3:909–948, 2016). Second, establish that remain regular <2\) as long arc-chord condition regularity order \(C^{1+\delta }\) \(\delta >\alpha /2\) integrable. This finite-time singularity criterion holds lower than numerical simulations Córdoba (Proc Natl Acad Sci USA 102:5949–5952, 2005) Scott Dritschel (Phys Rev Lett 112:144505, 2014) patches, where curvature contour blows up numerically. is first proof or equal numerics. Finally, also improve results Gancedo (Adv 217(6):2569–2598, 2008) Chae 65(8):1037–1066, 2012), giving existence 1\) \(H^3\) \(1<\alpha <2\).

برای دانلود باید عضویت طلایی داشته باشید

برای دانلود متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Existence and blow-up of solution of Cauchy problem for the sixth order damped Boussinesq equation

‎In this paper‎, ‎we consider the existence and uniqueness of the global solution for the sixth-order damped Boussinesq equation‎. ‎Moreover‎, ‎the finite-time blow-up of the solution for the equation is investigated by the concavity method‎.

متن کامل

Existence and Blow-Up Behavior for Solutions of the Generalized Jang Equation

Existence and Blow-Up Behavior for Solutions of the Generalized Jang Equation Qing Han a b & Marcus Khuri c a Department of Mathematics , University of Notre Dame , Notre Dame , Indiana , USA b Beijing International Center for Mathematical Research , Peking University , Beijing , China c Department of Mathematics , Stony Brook University , Stony Brook , New York , USA Accepted author version po...

متن کامل

A note on blow-up in parabolic equations with local and localized sources

‎This note deals with the systems of parabolic equations with local and localized sources involving $n$ components‎. ‎We obtained the exponent regions‎, ‎where $kin {1,2,cdots,n}$ components may blow up simultaneously while the other $(n-k)$ ones still remain bounded under suitable initial data‎. ‎It is proved that different initial data can lead to different blow-up phenomena even in the same ...

متن کامل

Existence of Blow-up Solutions in the Energy Space for the Critical Generalized Kdv Equation

From these conservation laws, H appears as an energy space, so that it is a natural space in which to study the solutions. Note that p = 2 is a special case for equation (2). Indeed, from the integrability theory (see Lax [14]), we have for suitable u0 (u0 and its derivatives with fast decay at infinity) an infinite number of conservation laws. The general question is to understand the dynamics...

متن کامل

Local existence and blow up in a semilinear heat equation with the Bessel operator

In this work we consider an initial one-point boundary value problem to the heat equation with the Bessel operator ut − (uxx + 1 xux) = |u| p−2u. We first prove a local existence result. Then we show that the solution blows up in finite time.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Annals of PDE

سال: 2021

ISSN: ['2524-5317', '2199-2576']

DOI: https://doi.org/10.1007/s40818-021-00095-1